Georgia, 2007Wildfire in Georgia, April 17 to 30, 2007
April 17 to 30, 2007 · NWS JAX · 1 event in 1 county or zone
On April 17th a wildfire broke out along Sweat Road, Ware County, Georgia when a power line fell.
- Deaths
- 0
- Injuries
- 3
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On April 17th a wildfire broke out along Sweat Road, Ware County, Georgia when a power line fell.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 17, 9:10 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 17, 9:10 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EDT TUE APR 17 2007
.UPDATE...SMELL OF SMOKE IS STRONG IN JAX METRO AREA FROM FIRE
LOCATED JUST SW OF WAYCROSS GA. JAX AND MOODY AFB RADARS SHOW A
STRONG RETURN FROM THE FIRE BUT ITS THE VIS SATELLITE THAT SHOWS
THE PLUME POURING ACROSS THE OKEFENOKEE AND INTO DOWNTOWN JAX.
VISIBILITES HAVE FALLEN TO 2 TO 3 MILES ALL THE WAY TO ST.
AUGUSTINE AND JAX NAS...AND COULD DROP FURTHER AS MORE SMOKE CONT
TO BLOW TO THE FL COAST. ONLY MINOR CHANGES TO TEMPS/DWPTS
EXPECTED OTHERWISE FCST IS ON TRACK.
&&
.AVIATION...SMOKE WILL REDUCE VSBY AT JAX AND CRG TO 2-3 SM TODAY
AND POSSIBLY LOWER. AS WINDS SHIFT TO WEST THIS AFTN THE SMOKE
PLUME COULD DRIFT TO SSI. WINDS WILL BE GUSTY DURING MID DAY THEN
DECREASE BELOW 12 KT MID TO LATE AFTN.
&&
.MARINE...WILL ALLOW SCA TO EXPIRE FOR NEAR SHORE WATERS BUT KEEP
A SCEC HEADLINE. SEAS ARE 2 TO 4 FT NEAR SHORE. WINDS/SEAS
OFFSHORE ARE DECREASING SLOWLY AND MAY NEED TO EXTEND SCA BEYOND
THE AFTN BUT WILL WAIT UNTIL AFTN FCST BEFORE DECIDING.
&&
.FIRE WEATHER...RH IS ALREADY 28 PERCENT AT JAX HAVING PLUMMETED
IN THE PAST HALF HOUR. VERY DANGEROUS CONDITIONS CONTINUE AREA-
WIDE WITH RH IN THE TEENS IN MANY AREAS. YESTERDAYS RH DID NOT
RISE ABV 35 PCT UNTIL AFTER 8 PM IN NE FL AND ABV 25 PCT MANY AREA
OF SE GA UNTIL ALMOST 8 PM. WILL LIKELY EXTEND THE RED FLAG IN GA
UNTIL 8 PM.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 80 49 73 49 / 0 0 30 30
SSI 75 55 69 56 / 0 0 10 30
JAX 80 50 75 53 / 0 0 10 20
SGJ 78 54 74 58 / 0 0 10 20
GNV 82 49 77 54 / 0 0 20 20
OCF 81 48 77 54 / 0 0 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
TRABERT/MCALLISTERHazardous weather outlook, Apr 17, 8:42 AM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
942 AM EDT TUE APR 17 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181345-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
942 AM EDT TUE APR 17 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...DANGEROUS FIRE WEATHER CONDITIONS CONTINUE TODAY...
DENSE SMOKE WILL AFFECT AREAS FROM WAYCROSS TO THE JACKSONVILLE
METRO AREA TO FLAGER BEACH. AREAS BETWEEN NEEDHAM AND FOLKSTON
ALONG U.S. 1 AND NEAR HIGHWAY 84 AROUND NEEDHAM...WARESBORO...AND
WAYCROSS CAN EXPECT DENSE SMOKE TO REDUCE VISIBILITIES BELOW A
HALF A MILE AT TIMES. VISIBILITIES BETWEEN HILLIARD...
JACKSONVILLE...ORANGE PARK AND MARINELAND WILL BE REDUCED TO 2 TO
3 MILES.
.FIRE WEATHER IMPACT...VERY DRY CONDITIONS WILL CONTINUE TODAY.
PLEASE SEE OUR FIRE WEATHER PRODUCTS FOR MORE INFORMATION.
.WIND AND SEA IMPACT...A SMALL CRAFT ADVISORY WILL BE IN EFFECT
UNTIL THIS AFTERNOON WHEN WINDS AND SEAS WILL GRADUALLY SUBSIDE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
.FIRE WEATHER IMPACT...MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE
MID TO UPPER 30S FOR THE REMAINDER OF THE WEEK.
.MARINE WIND AND SEAS IMPACT...A NORTH TO NORTHEAST FLOW WILL
BRIEFLY INCREASE SEAS FRIDAY AFTERNOON INTO SATURDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
MKT
In the hours before
Local storm report, Apr 17, 10:42 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT TUE APR 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TORNADO 7 NNE TAYLOR 30.53N 82.25W
04/15/2007 BAKER FL NWS STORM SURVEY
AN EF2 TORNADO WITH A PATH LENGTH OF 1.5 MILES AND WIDTH
OF 300 YDS TRACKED ACROSS RURAL FARMLAND IN EXTREME
NORTHEAST BAKER COUNTY...JUST SW OF MONIAC. A RESIDENCE
OFF OF MOCCASIN CREEK ROAD HAD AN OUT BUILDING DESTROYED,
WIDESPREAD TREE DAMAGE, AND MINOR DAMAGE TO THE PRIMARY
RESISDENCE.
&&
ENYEDILocal storm report, Apr 17, 10:44 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT TUE APR 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG BRYCEVILLE 30.38N 81.94W
04/15/2007 NASSAU FL FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREES AND POWER LINES BLOWN DOWN IN
HILLARD, BRYCEVILLE AND CALLAHAN RECEIVED BY THE 911
CENTER.
0715 AM TORNADO 7 NNE TAYLOR 30.53N 82.25W
04/15/2007 BAKER FL NWS STORM SURVEY
AN EF2 TORNADO WITH A PATH LENGTH OF 1.5 MILES AND WIDTH
OF 300 YDS TRACKED ACROSS RURAL FARMLAND IN EXTREME
NORTHEAST BAKER COUNTY...JUST SW OF MONIAC. A RESIDENCE
OFF OF MOCCASIN CREEK ROAD HAD AN OUT BUILDING DESTROYED,
WIDESPREAD TREE DAMAGE, AND MINOR DAMAGE TO THE PRIMARY
RESISDENCE.
0715 AM TSTM WND DMG FOLKSTON 30.84N 82.01W
04/15/2007 CHARLTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
OFFICE IN THE FOLKSTON AREA.
0715 AM TSTM WND DMG FOLKSTON 30.84N 82.01W
04/15/2007 CHARLTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN AND POWER OUTAGES REPORTED TO THE EMA
OFFICE IN THE FOLKSTON AREA.
0730 AM TSTM WND DMG 5 NE TAYLOR 30.49N 82.23W
04/15/2007 BAKER FL AMATEUR RADIO
2 TREES DOWN ACROSS FLORIDA COUNTY ROAD 2. OTHER ISOLATED
POWER LINES DOWN.
0730 AM TSTM WND DMG 7 NNE TAYLOR 30.53N 82.25W
04/15/2007 BAKER FL AMATEUR RADIO
POSSIBLE TORNADO. TREES DOWN IN ROAD. POWER LINES DOWN. 2
OUT BUILDINGS DESTROYED. MINOR BUILDING DAMAGE.
APPOXIMATELY 1 MILE LONG DAMAGE PATH.
0730 AM TSTM WND DMG 3 NW CALLAHAN 30.59N 81.87W
04/15/2007 NASSAU FL EMERGENCY MNGR
TREES AND POWERLINES DOWN BETWEEN CALLAHAN AND HILLIARD
NEAR U.S. 17. TIME ESTIMATED BASED ON RADAR AND EMA
OFFICE.
0800 AM TSTM WND DMG 5 E RAINBOW LAKES ESTAT 29.15N 82.36W
04/15/2007 MARION FL EMERGENCY MNGR
IN THE TOWN OF TROPICANA, NUMEROUS REPORTS OF TREES AND
POWER LINES DOWN WHEN STORM ENTERED MARION COUNTY AT
APPROX 8AM.
0810 AM TSTM WND DMG GAINESVILLE 29.67N 82.34W
04/15/2007 ALACHUA FL EMERGENCY MNGR
TREE BLOWN DOWN ON HOUSE AT 3338 NW 110 TERRACE. OTHER
SCATTERED REPORTS OF POWER LINES AND TREES DOWN AROUND
THE CITY.
0815 AM TSTM WND DMG GAINESVILLE 29.67N 82.34W
04/15/2007 ALACHUA FL LAW ENFORCEMENT
911 DISPATCH REPORTS SCATTERED POWER OUTAGES AND POWER
LINES DOWN IN THE GAINESVILLE METRO AREA.
0815 AM TSTM WND DMG 3 S HAMPTON 29.82N 82.14W
04/15/2007 ALACHUA FL PUBLIC
TREES DOWN. PEA SIZE HAIL AT RESIDENCE. ONE LARGE TREE
SPLIT AND TOPPED 8 FEET ABOVE THE GROUND.
0825 AM TSTM WND DMG ORANGE PARK 30.17N 81.70W
04/15/2007 CLAY FL NWS EMPLOYEE
LARGE TREE WAS BLOWN DOWN ON FENCE AT A RESIDENCE IN THE
STONEY GLEN AREA OF EAGLE HARBOR.
0840 AM TSTM WND DMG SE BELLEVIEW 29.06N 82.05W
04/15/2007 MARION FL EMERGENCY MNGR
1 MOBILE HOME DESTROYED BY TREES IN THUNDERSTORMS. 139
LANE AVE SOUTHEAST OF BELLEVIEW
0840 AM TSTM WND DMG 8 E BROOKER 29.89N 82.20W
04/15/2007 BRADFORD FL LAW ENFORCEMENT
POWER LINES AND TREES DOWN ALONG CR 235 AND CR 218.
REPORTED BY 911 DISPATCH.
0900 AM TSTM WND DMG 3 W JACKSONVILLE BEACH 30.28N 81.44W
04/15/2007 DUVAL FL PUBLIC
SCATTERED MINOR LIMB DAMAGE. ONE 12 FOOT LONG LIMB DOWN.
DAMAGE TO TREE CANOPIES. TIME APPROXIMATE.
0905 AM TSTM WND DMG 1 E RAINBOW LAKES ESTAT 29.15N 82.43W
04/15/2007 MARION FL EMERGENCY MNGR
TREES ON POWERLINES NEAR LAKE TROPICANA. ALSO TREES DOWN
ON HIGHWAY 301. TIME IS APPROXIMATE.
0945 AM TSTM WND DMG 3 W PALATKA 29.65N 81.71W
04/15/2007 PUTNAM FL LAW ENFORCEMENT
TREES DOWN ALONG STATE ROAD 100 IN BARDIN WEST OF
PALATKA. REPORTED BY 911 DISPATCH.
0945 AM TSTM WND DMG 3 S BOSTWICK 29.73N 81.64W
04/15/2007 PUTNAM FL LAW ENFORCEMENT
TREES DOWN ALONG RURAL ROAD OFF US HIGHWAY 17 SOUTH OF
BOSTWICK. REPORTED BY 911 DISPATCH.
1000 AM TSTM WND DMG 7 N PALATKA 29.75N 81.66W
04/15/2007 PUTNAM FL PUBLIC
TREES AND POWERLINES DOWN.
1000 AM TSTM WND DMG 8 NE PALATKA 29.73N 81.56W
04/15/2007 PUTNAM FL PUBLIC
SHED BLOWN OVER AND TREE ON VEHICLE AT BRIDGEPORT AND
WEST RIVER ROAD INTERSECTION.
1000 AM TSTM WND DMG 1 W PALATKA 29.65N 81.67W
04/15/2007 PUTNAM FL PUBLIC
TREES AND POWERLINES DOWN.
1010 AM TORNADO 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 F1 ST. JOHNS FL PUBLIC
THE PUBLIC REPORTED VISUAL CONFIRMATION OF A TORNADIC
WATERSPOUT AT 1010 AM OVER THE INTERCOASTAL WATERWAY
APPROXIMATELY 1 MILE SOUTH OF CRESCENT BEACH. APPROXIMATE
TORNADO PATH LENGTH 100 YDS AND WIDTH 50 YDS. AFTER THE
TORNADO OCCURRED IN THE AREA, THE OBSERVER REPORTED THAT
BOAT HOUSE ROOFS WERE BLOWN OFF, TREES ALONG THE
INTERCOASTAL WERE SNAPPED, PIECES OF LUMBER WERE SHOT
INTO THE SIDE OF BUILDINGS, BROKEN WINDOWS, AND SIGNS
WERE BENT AT 45 DEG.
1012 AM TSTM WND DMG 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 ST. JOHNS FL FIRE DEPT/RESCUE
UPDATE OF PRIOR REPORT. NO INJURIES FROM DOWN POWER
LINES. SLIGHT ROOF DAMAGE TO SOME BULDINGS SOUTH OF THE
INTERSECTION OF SR 206 AND A1A.
1012 AM TSTM WND DMG 1 S CRESCENT BEACH 29.72N 81.24W
04/15/2007 ST. JOHNS FL FIRE DEPT/RESCUE
POWER LINES DOWN ALONG A1A JUST SOUTH OF SR 26 AND JUST
NORTH OF FORT MANTANZAS. PERSON TRAPPED IN CAR BY DOWN
POWER LINES. MORE DAMAGE REPORTS PENDING.
1027 AM TSTM WND GST PALM COAST 29.57N 81.21W
04/15/2007 E50.00 MPH FLAGLER FL EMERGENCY MNGR
ESTIMATED 45 TO 50 MPH WIND GUSTS. WIDESPREAD POWER
FLUCTUATIONS OR OUTAGES. YARD FURNITURE BLOWN AROUND.
1030 AM TSTM WND DMG 1 W PALM COAST 29.57N 81.23W
04/15/2007 FLAGLER FL EMERGENCY MNGR
PRIMARY FPL ELECTRIC FEEDER DAMAGED BY WIND. POWER
OUTAGES S AND W OF PALM COAST.
1035 AM TSTM WND GST FLAGLER BEACH 29.47N 81.13W
04/15/2007 M38.00 MPH FLAGLER FL EMERGENCY MNGR
1035 AM TSTM WND DMG 2 W PALM COAST 29.57N 81.25W
04/15/2007 FLAGLER FL EMERGENCY MNGR
1 TREE DOWN ON BAINBRIDGE LANE. 1 TREE DOWN AT PALM COAST
CRACKER BARREL.
1142 AM TSTM WND DMG 2 SSE BELLEVIEW 29.03N 82.04W
04/15/2007 MARION FL LAW ENFORCEMENT
TREE FELL ON AND DAMAGED MOBILE HOME AT 6590 SE 139TH
AVE.
1243 PM NON-TSTM WND DMG 2 SW DOWNTOWN JACKSONVI 30.31N 81.68W
04/15/2007 DUVAL FL TRAINED SPOTTER
STREET LIGHT POLE BLOWN DOWN ON 2900 BLOCK OF PARK
STREET.
0124 PM NON-TSTM WND DMG FLAGLER BEACH 29.47N 81.13W
04/15/2007 FLAGLER FL EMERGENCY MNGR
WIND GUSTS REPORTED AT 45 MILES AN HOUR AT FLAGLER BEACH.
TREE DOWN OVER US HIGHWAY 1 AT BELLE TERRACE PARKWAY
SOUTH PALM COAST. ANOTHER TREE DOWN BLOCKING THE ROAD AT
CR 305 DAYTONA NORTH.
0143 PM NON-TSTM WND DMG 3 WNW PALM COAST 29.59N 81.26W
04/15/2007 FLAGLER FL EMERGENCY MNGR
TREE FELL ON HOUSE WITH MINOR ROOF DAMAGE AT 77
BAINBRIDGE LANE.
0210 PM NON-TSTM WND DMG PALM COAST 29.57N 81.21W
04/15/2007 FLAGLER FL EMERGENCY MNGR
68 RIVERVIEW DR. TREE ON HOUSE, ROOF DAMAGE. 95 RATLISSE
RD. TREE ON HOUSE AND FENCE, DAMAGE MINOR.
0330 PM NON-TSTM WND DMG DU PONT 30.99N 82.87W
04/15/2007 CLINCH GA TRAINED SPOTTER
TREES DOWN ON POWERLINES.
0332 PM NON-TSTM WND DMG HOMERVILLE 31.04N 82.75W
04/15/2007 CLINCH GA TRAINED SPOTTER
TREE DOWN ON CARPORT ON VIRGINIA AVE.
0425 PM NON-TSTM WND DMG PALM COAST 29.57N 81.21W
04/15/2007 FLAGLER FL EMERGENCY MNGR
SEVERAL TREES DOWN CAUSING POWER OUTAGES AND DAMAGE TO
HOUSES. REPORTS FROM SPOTTERS INDICATE WINDS OF UP TO 51
MPH IN GUSTS THIS AFTERNOON.
0700 PM NON-TSTM WND DMG KINGSLAND 30.79N 81.66W
04/15/2007 CAMDEN GA EMERGENCY MNGR
A TREE FELL DOWN ON TWO CARS ONE HALF MILE WEST OF
INTERSTATE 95 IN KINGSLAND.
0700 PM NON-TSTM WND DMG 5 NW WOODBINE 31.01N 81.78W
04/15/2007 CAMDEN GA EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL OVER CAMDEN
COUNTY.
1015 PM NON-TSTM WND DMG JACKSONVILLE HEIGHTS 30.25N 81.79W
04/15/2007 DUVAL FL FIRE DEPT/RESCUE
SOME TREE BRANCHES DOWN. POWER OUTAGES.
&&
ENYEDIWildfire, Ware
- When
- April 17, 12:00 PM EST to April 30, 11:59 PM EST
- Where
- Ware forecast zone
- Injuries
- 3 direct, 0 indirect
- Reported by
- Emergency Manager
On April 16th a wildfire broke out along Sweat Road, Ware County, Georgia when a power line fell. As of April 30th, wildfires had burned more than 66,000 acres (100 square miles) in southeast Georgia near the Okefenokee Swamp. Flame lengths up to 100 feet were reported with this fire with strong winds and abnormally dry fuels. At this time Fire officials were calling it the largest fire on record for the state of Georgia. Eighteen homes were destroyed by the fire up until this date. The fire was apparently started when strong winds knocked a power line down, igniting tinder-dry trees. The blaze was approximately 70% contained on April 30th.|Emergency officials temporarily closed a 15-20 mile stretch of U.S. Highway 1 and the CSX railroad track that runs along the highway. Portions of the highway were still closed on 30 April. Other state and local roads were closed due to reduced visibilities from smoke and ash. Additionally, more than 1000 residents near Waycross, GA, were forced to evacuate.|Two NWS Incident Meteorologists (IMETs) were currently deployed to date at the fire. NWS WFO Jacksonville conducted daily briefings for the Ware County EOC and Executive Committee at 5 p.m. The fires continued into May and June.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, April 17, 2007$125,000 · EF1 · 11 events
- Tornado and Hail in Texas, April 17, 2007$79,000 · EF0 · 15 events
- Lightning Strike in Louisiana, April 17, 2007$30,000 · 1 event
- Hail and Damaging Winds in Texas, April 17, 2007$13,000 · 1 in hail · 7 events
- Winter Weather in Colorado, April 17, 20078 events
- High Surf in Hawaii, April 17 to 20, 20077 events
- Coastal Flood in New Jersey, April 17 to 19, 20077 events
- Flash Flood and Hail in Texas, April 17, 2007$10,000 · 1.75 in hail · 6 events
- Heavy Snow in Montana, April 17 to 20, 20076 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 17 to 18, 20075 events
- Hail and Damaging Wind in Idaho, April 17, 200752 kt wind · 2 events
- Heavy Snow in Montana, April 17 to 19, 20072 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18025.